# SDR 112607N458F

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N458F
- Make and model: Cessna 550
- Aircraft serial: 5500986
- Aircraft time: 3,409 hours, 2,642 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN329R
- Condition: Intermittent
- Location: Nlg
- Part time: 1,451 hours, 1,165 cycles
- Component: Actuator, Teijinseiki
- Component part number: 1548500999124854
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE GEAR HANDLE WAS MOVED TO THE EXTEND SELECTION DURING APPROACH TO GRR, THE GREEN INDICATOR FOR THE NLG DID NOT ILLUM.  PERFORMED THE EMERGENCY PROCEDURES TO ENSURE THE NLG WAS DOWN AND LOCKED.  THE NLG INDICATOR FAILED TO ILLUM.  FLY-BY OF THE TOWER, TO VISUALLY CHECK THE NLG.  IT APPEARED TO BE DOWN, A/C LANDED.  THE GROUND FIRE AND RESCUE SYSTEM WAS IN PLACE DURING THE LANDING AND THE NLG DID NOT COLLAPSE.  IT WAS DISCOVERED THE INTERNAL SWITCH OF THE NLG ACTUATOR FAILED.  THE UNIT WAS REMOVED FROM SERVICE AND SENT OUT FOR REPAIR.  AFTER FURTHER RESEARCH IT WAS DISCOVERED THE NLG ACTUATOR WAS REPLACED PER CESSNA SB550-32-48 R2 ON 10/12/2004 (1653.8 TT  1233 CYCL), AND WAS VERIFIED REPLACED PER SB550-32-48 R3 ON 7/29/2005.  THE ACTUATOR WAS SENT OUT FOR A SWITCH REPLACEMENT ON 1/13/2006 AT 304 HRS AND 244 CYC IN SERVICE.  THE FAILED SWITCH P/N:  1EN329R THAT WAS ON THE NOSE GEAR ACTUATOR P/N:  1548500-9 / 9912485-4, S/N:  704, HAS ACCUMULATED 1450.6 HOURS AND 1165 CYCLES TIME IN SERVICE.
